CSpace
k1p约束图的完全圈可扩性
朱永津1; 王江鲁2
1998
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume013Issue:003Pages:319
Abstract本文定义了一个新的图类——Ki,p^-约束图,它包含了无爪圈和几乎无爪图,本文证明:顶点数不小于3的连通、局部连通的Ki,p^-约束图是完全圈可扩的,这一结果包含了Hendry和Ryjacek在无爪图和几乎无爪图上的相应结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47660
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东师范大学
Recommended Citation
GB/T 7714
朱永津,王江鲁. k1p约束图的完全圈可扩性[J]. 高校应用数学学报a辑,1998,013(003):319.
APA 朱永津,&王江鲁.(1998).k1p约束图的完全圈可扩性.高校应用数学学报a辑,013(003),319.
MLA 朱永津,et al."k1p约束图的完全圈可扩性".高校应用数学学报a辑 013.003(1998):319.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱永津]'s Articles
[王江鲁]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱永津]'s Articles
[王江鲁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱永津]'s Articles
[王江鲁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.